MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO120V OPI DOMESTIC; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO120V OPI DOMESTIC; GENERATOR, OXYGEN, PORTABLE
Model Number 1020001
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The everflo device was sent to a third-party service center for investigation.During evaluation, the third-party service center found the device had melted covers, and it was found that the foam above the exhaust port came unglued and blocked the exhaust which caused overheating, melting the covers.Additionally, unrelated to the reportable malfunction, the device was alarming and exhibited blown sieves and low purity of 49%.The technician was able to duplicate problem due to case full of sieve dust; faulty compressor specs of 17 lpm@20 psi, causing low purity and alarming.A final report will be sent once the investigation is concluded.
 
Additional Manufacturer Narrative
Pr has been corrected since the device has been evaluated by the third-party service center; appropriate coding has been added to reflect the issue.

Brand Name
EVERFLO120V OPI DOMESTIC
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24575645
Report Number2518422-2026-009370
Device Sequence Number18449977
Product Code CAW
UDI-Device Identifier00606959022041
UDI-Public(01)00606959022041
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020001
Device Catalogue Number1020001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown